MathSciNet Relay Station
MathSciNet bibliographic data
MR1145122 46A99 (26B25)
Maksa, Gy.; Nikodem, K.; Páles, Zs. Results on $t$-Wright convexity. C. R. Math. Rep. Acad. Sci. Canada 13 (1991), no. 6, 274–278.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement